# SDR A6WA200640177

- Difficulty date: May 3, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CABLE ANCHOR ASSY, P/N 601R380741-3 IS CRACKED, APPROX 1.5 INCH IN LENGTH.  REMOVED AND REPLACED AFT COUNTERBALANCE ASSY ANCHOR FITTING WITH NEW P/N 601R31976-1, IAW CRJ-200 AMM 52-11-17 AND SB 601R-52-116 REV C.  (M)
